Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What medicine should I take for strong bones ?

Hello Dr! can i get any homeopathy calcium medicine for strong bones? i am 50 years old, i have back pain & joints pain.....plz suggest me a good calcium medicine in homeopathy.
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello farhat;
welcome to HealthcareMagic
At 50 years the problem of bones begins in most females due to menopause resulting in loss of calcium.At this time what you need is to give a little extra calcium to the body so please take routine calcium along with calcitrol as the calcitrol will help to induce good calcium assimilation of your body and induce production of calcium in your body.As for homoeopathic medicine for calcium you can start on CALCAREA PHOS 6X which you can get at any homoeopathic chemist ;it is safe although it will take few days to act so you can start it.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor